# SDR C2XA05CL007

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Engine: Allsn AE3007A
- Engine time: 13,824 hours, 12,001 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 13,824 hours, 12,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2153, AFTER TAKEOFF, THE CREW SAW AND SMELLED SMOKE AND THE LAV SMOKE ALARM SOUNDED.  THE AIRCRAFT RETURNED TO CLE WITHOUT INCIDENT.  MAINTEANCE FOUND THE NR 1 ENGINE BLOWING SMOKE INTO THE AIRCRAFT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.
